Article Text

A case of acquired iris depigmentation as a possible complication of levobunolol eye drops
  1. EDDIE DOYLE,
  2. CHRISTOPHER LIU
  1. Sussex Eye Hospital, Brighton BN2 5BF
  1. Mr C S C Liu, Sussex Eye Hospital, Brighton BN2 5BF

Statistics from Altmetric.com

Editor,—Changes in iris pigmentation occur in relation to many circumstances, the most topical of which probably is iris hyperpigmentation associated with the prostaglandin analogue latanoprost. We report on a case of bilateral iris depigmentation with levobunolol eye drops and we suggest that changes in local iris prostaglandin concentrations may be responsible.

CASE REPORT

We report on the case of a 68 year old man who, after 5 years of using exclusively levobunolol eye drops twice daily to both eyes, reported that the colour of both of his eyes was changing from brown to blue.

The drops were started 5 years ago for raised intraocular pressure when his intraocular pressures were found to be 32 mm Hg in each eye after a 5 year period of monitoring …

View Full Text

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.